# SDR SIMA202004287001

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,499 hours, 28,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Dirty
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE VERY DIFFICULT TO SET AND ROTATE-C/A-CLEANED AND LUBED PARKING BRAKE HANDLE ASSY IAW AMM 32-44-10 OP. CHECK GOOD
